# SDR DALA2023051803957

- Difficulty date: May 15, 2023
- Submitted: May 18, 2023
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 10,926 hours, 1,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 EMGC EXIT LIGHT LENS COVERS MISSING AT 2L (LOC 801) AND 2R (LOC 800) PARTITION WINDSCREENS.    REPLACED LIGHT ASSY 2 EA AT L2 AND R2 DOOR. C/W ER/A 603740- 14TR. (2768182)
